Loratadine Tablets 10mg – Antihistamine, Allergy Relief Product – 30 Tablets
Brand : Rising Health
Item Form : Tablet
Number of Items : 1
Unit Count : 30.00 count
- ACTIVE INGREDIENT: The active ingredient is Loratadine 10 mg, an antihistamine;
- ORIGINAL PRESCRIPTION STRENGTH: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength
- ANTIHISTAMINE: This histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes
- NON-DROWSY: When taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy
- 24 HOUR ALLERGY RELIEF: One dose of Rising Health’s Loratadine Tablets 10 mg works for a full 24 hours to relieve your tough allergy symptoms.
Rising Health’s allergy relief loratadine tablets, 10 mg temporarily relieve these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat.
- Package Dimensions : 2.52 x 1.42 x 1.38 inches; 9.59 Ounces
- Manufacturer : Rising Health
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.